# SDR ASOA201001154

- Difficulty date: August 20, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 15,748 hours, 14,109 cycles
- Engine: Ge CF34*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559-569
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FLOOR CARGO RAILS AT RBL 9 BETWEEN FS 559+91 AND FS 569.00 ARE CORRODED.  R & R SEAT RAILS AT STA RBL 9 BETWEEN FS 559+91 AND 569.00.  WORK PERFORMED IAW 51-41-02.
